Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

BP under control, low heart rate. Taking Losar beta. What could be the cause?

Hi,I am 47 years old, And was suffering from High Blood pressure since 4 years. Many doctors prescribed & changed many medicines like Amlodipine , amlopress AT , Amlopress -5, Nicardia retard, and now I am having losar beta 50/5. These days I found my heart beat is around 60 per minutes. Does this is an problem. I was a sports man. I have played Cricket, Badminton, Table tennis. After B.P. I left all games. Few months back from begining of this year(2012) again I have started playing Table Tennis every day for 90 minutes. I donot have BP problem now. Every time I found B.P around 120/80. I regularly take 1 losar beta daily from April 2011. But worried about heart rate . Please suggest.
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

There are many medicines for b.p. which have different mechanisms of action,hence some act directly on the heart others act peripherally by reducing fluid in your body etc,

If blood pressure is not reduced by one drug alone they will be used in combination to augment each other

Losar beta contains 2 drugs of which one is called a beta blocker which act by lowering your heart rate,

also persons who play sports tend to have a lower heart rate,both reasons contribute to your heart rate of 60,which is on the normal side and is no cause for worry

you can continue to play tt ,rather than getting into very rigorous sports you can go for brisk walks for an hour 4-5times a week

along with above ,you should

1.reduce salt intake,

2.if a smoker stop smoking,if consuming alcohol restrict to 2 pegs per day

3.if over weight reduce your weight to suitable range by having a proper diet chart and diet plan

4.get you lipid profile and blood sugar checked
5.if living a stressful life reduce stress by cutting down work,yoga,meditation etc

since your bp is 120/80 continue losar beta,but have regular check up

No cause for worry

Take care.
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor